# SDR DALA2021021600846

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON ANGEL 146N5454-3 AND REPLACED. (LP 1729424)
